# SDR AALA202205027243

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 35,831 hours, 14,531 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S L1 WINDSHIELD LOWER LEFT HAS SOME DELAMINATION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
